Format

Send to

Choose Destination
Appl Opt. 1993 Apr 20;32(12):2181-5. doi: 10.1364/AO.32.002181.

Asymptotic expansion of morphological resonance frequencies in Mie scattering.

Abstract

A high-order asymptotic expansion for the size parameters x(n)((l)) of electromagnetic resonances of large spherical dielectric scatterers is reported. The expansion is calculated up to order n(-8/3), where n is the mode number and is valid for small orders l. Its accuracy is studied as a function of n, l, and the refractive index. For the l = 1 mode, the relative accuracy is better than 10(-4) for n > 50.

PMID:
20820365
DOI:
10.1364/AO.32.002181

Supplemental Content

Loading ...
Support Center